MAUDE Adverse Event Report: GENICON GENILOOK; TROCAR CANNULA

GENICON GENILOOK; TROCAR CANNULA
Model Number 200-105-152
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A fsca will be issued instructing all users to test the tip prior to introduction into the patient.The tip, if bonded properly, will not move during use.If not bonded properly, it will detach with a twist/tugging motion.
 
Event or Problem Description
The tip of the 5mil bladeless optical trocar (genilook) was loose.The issue was detected by the doctor while preparing the unit for use.

Brand Name
GENILOOK
Common Device Name
TROCAR CANNULA
Manufacturer (Section D)
GENICON
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key7741893
Report Number3002590791-2018-00003
Device Sequence Number1171092
Product Code GEA
UDI-Device Identifier00877972003922
UDI-Public00877972003922
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K982472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Model Number200-105-152
Device Catalogue Number200-105-152
Device Lot NumberI7781-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1